<< Previous Issue Kyungpook Mathematical Journal (Vol. 56, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1047—1265
The Structure of Walled Signed Brauer Algebras
Balachandran Kethesan
MSC numbers : 16G30
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1047—1067
Some Characterizations of  Modules via Essentially Small Submodules
Le Van Thuyet1
Phan Hong Tin2
MSC numbers : 16D10, 16D40, 16D60, 16D70
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1069—1083
Weakly Classical Prime Submodules
Hojjat Mostafanasab1
Ünsal Tekir2
Kürsat Hakan Oral3
MSC numbers : 13A15, 13C99, 13F05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1085—1101
On the Diameter, Girth and Coloring of the Strong Zero-Divisor Graph of Near-rings
Prohelika Das
MSC numbers : 16Y30, 13A15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1103—1113
Composite Hurwitz Rings Satisfying the Ascending Chain Condition on Principal Ideals
Jung Wook Lim1
Dong Yeol Oh2
MSC numbers : 13E99, 13G05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1115—1123
$h(x)$-$B$-Tribonacci and $h(x)$-$B$-Tri Lucas Polynomials
Suchita Arolkar1
Yeshwant Shivrai Valaulikar2
MSC numbers : 11B39, 11B37
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1125—1133
On the Calculation of the Number of Galois Orbits
Hyunsuk Moon
MSC numbers : 11G05, 11N45
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1135—1140
Symbolic Algorithm for a System of Differential-Algebraic Equations
Srinivasarao Thota and Shiv Datt Kumar
MSC numbers : 34A09, 65L05, 15A29
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1141—1160
Certain Inequalities Involving Pathway Fractional Integral Operators
Junesang Choi1
Praveen Agarwal2
MSC numbers : Primary 26D10, 26A33; Secondary 33B15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1161—1168
On Certain Integral Transforms Involving Hypergeometric Functions and Struve Function
Vijay Kumar Singhal and Rohit Mukherjee
MSC numbers : 33C10, 33C60, 33E12 33E20, 33E30, 44A10, 44A15
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1169—1177
Note on a Classical Conservative Method for Scalar Hyperbolic Equations
Yong Hun Lee1
Sang Dong Kim2
MSC numbers : 65M55, 65N30, 49J20, 49K20
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1179—1189
Internet Worm Propagation Model Using Centrality Theory
Su-Kyung Kwon and Yoon-Ho Choi1
Hunki Baek2
MSC numbers : 05C82
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1191—1205
Structure Jacobi Operators of Real Hypersurfaces with Constant Mean Curvature in a Complex Space Form
Tae Yong Hwang1
U-Hang Ki2
Hiroyuki Kurihara3
MSC numbers : 53B20, 53C15, 53C25
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1207—1235
On Some Properties of Riemannian Manifolds with a Generalized Connection
Azam Etemad Dehkordy
MSC numbers : 53C60, 53C44
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1237—1246
On Crossing Changes for Surface-Knots
Amal Al Kharusi and Tsukasa Yashiro
MSC numbers : 57Q45 (57M25)
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1247—1257
On Mean Open and Closed Sets
Ajoy Mukharjee1
Kallol Bhandhu Bagchi2
MSC numbers : 54A05, 54C05
Kyungpook Mathematical Journal 2016 Vol. 56, No. 4, 1259—1265

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd